# SDR UIEA2020021100228

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,445 hours, 19,856 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI-ICE VALVE NOT IN COMMANDED POSITION.( PERFORMED OPS CHECK ON RT ENG ANTI-ICE VALVE IAW AMM REF 30-21-00. OPS CHECKED GOOD. )
